ADVERTISEMENT
ADVERTISEMENT

Q. Certain fluid is coming out of vagina after unprotected sex. Is I-pill required?

Answered by
Dr. Uzma Arqam
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 15, 2018

Hello doctor,

I had unprotected sex yesterday but my partner is not sure if he withdrew on time. Today morning I felt certain fluid coming out of my vagina. Should I take an I-pill to avoid pregnancy? Will it cause any side effects in later stages? My menstrual date is around 7th of each month. Also, I have PCOD so will the contraceptive pill cause any problem? Please advice.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

It would be better if you take regular cyclic contraceptives instead of emergency for few months generally. At present emergency contraceptive pills to be taken to be on safe side as millions of sperms in 1 to 2 most of semen and only one sperm enough to give pregnancy, if things go well at each step.

Emergency and hormonal contraceptives have hormones so every hormone have its effects and it is not necessary that body get all side effect for every individual. It might be possible you would have irregular, unscheduled bleeding for some time. After taking emergency pills, withdrawal bleeding after 1 to 2 weeks is most commonly observed. In addition, mood variations, breast tenderness, abdominal fullness can be observed.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can unprotected sex on third day of period cause pregnancy?

.. gone through your history and understand your concerns. As you had unprotected sex, the chances of pregnancy are there in your case but as it is done on the third day of menses that is why there is no chance of pregnancy in your case. These sympto...   Read full

Suffering from PCOD and taking medicines from past 1 year but still it has not reduced

Hi doctor, Is it normal to poop and urinate often during implantation bleeding?   Read full

After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

Hi doctor, Is it normal to poop and urinate often during implantation bleeding?   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.